CASE REPORT
Year : 2016  |  Volume : 7  |  Issue : 3  |  Page : 142-145

Oxcarbazepine-induced drug rash with eosinophilia and systemic symptoms syndrome presenting as exfoliative dermatitis


1 Department of Dermatology, Silchar Medical College, Silchar, Assam, India
2 Department of Dermatology, Burdwan Medical College, Burdwan, West Bengal, India

Correspondence Address:
Mahimanjan Saha
Department of Dermatology, Silchar Medical College, Silchar - 788 014, Assam
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.189681

Rights and Permissions

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a type of severe adverse cutaneous drug reaction characterized by fever, skin eruption, hematological abnormalities, and internal organ involvement. Although anticonvulsant drugs are mainly implicated in DRESS, newer anticonvulsants such as oxcarbazepine-induced definite cases of DRESS syndrome are rare and oxcarbazepine-induced DRESS syndrome presenting as exfoliative dermatitis is even rarer. We report a case of a 35-year-old male who developed DRESS syndrome presenting as exfoliative dermatitis after taking oxcarbazepine for 3 weeks.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1849    
    Printed31    
    Emailed0    
    PDF Downloaded312    
    Comments [Add]    
    Cited by others 2    

Recommend this journal